The Beveridge–Nelson Decomposition: A Different Perspective with New Results
Victor Gomez and
Jörg Breitung ()
Journal of Time Series Analysis, 1999, vol. 20, issue 5, 527-535
Abstract:
We show that the decomposition proposed by Beveridge and Nelson (J. Monet. Econ. 7 (1981), 151–74) for models that are integrated of order 1 can be generalized to seasonal autoregressive integrated moving‐average models by means of a partial fraction decomposition. An algorithm which is very fast and easy to implement is proposed to optimally (in the mean squared sense) compute the estimates of the components in the generalized decomposition.
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00154
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:20:y:1999:i:5:p:527-535
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().